# SDR SWIA200920803

- Difficulty date: January 7, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 19,708 hours, 26,514 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Condition: Binding
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 7808 - ELEVATOR TRIM BINDS IN FLIGHT.  REPLACED ROD ENDS ON LEFT AND RIGHT ELEVATOR TRIM CONTROL RODS.
